Publikationen in Zusammenarbeit mit Forschern von Middle East Technical University (8)

1999

  1. Affine Osserman connections and their Riemann extensions

    Differential Geometry and its Application, Vol. 11, Núm. 2, pp. 145-153

1998

  1. Some splitting theorems for stably causal spacetimes

    General Relativity and Gravitation, Vol. 30, Núm. 1, pp. 35-44

  2. On affine Riemannian maps

    Archiv der Mathematik, Vol. 71, Núm. 1, pp. 71-79

  3. A rigid singularity theorem for spacetimes admitting irrotational reference frames

    Journal of Geometry and Physics, Vol. 28, Núm. 1-2, pp. 158-162

1997

  1. On a problem of Osserman in Lorentzian geometry

    Differential Geometry and its Application, Vol. 7, Núm. 1, pp. 85-100

1996

  1. Singularity versus splitting theorems for stably causal spacetimes

    Annals of Global Analysis and Geometry, Vol. 14, Núm. 3, pp. 301-312

1994

  1. Null and infinitesimal isotropy in semi-Riemannian geometry

    Journal of Geometry and Physics, Vol. 13, Núm. 3, pp. 207-222

  2. A local characterization of Schwarzschild and Reissner metrics

    General Relativity and Gravitation, Vol. 26, Núm. 12, pp. 1233-1248